×

Found 352 Documents (Results 1–100)

100
MathJax

Homological properties of quotient divisible abelian groups and compact groups dual to them. (English. Russian original) Zbl 1474.20099

Vestn. St. Petersbg. Univ., Math. 53, No. 2, 149-154 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 2, 236-244 (2020).
MSC:  20K21 20C05 22B05
PDF BibTeX XML Cite
Full Text: DOI

Compact quotients of Cahen-Wallach spaces. (English) Zbl 1443.22001

Memoirs of the American Mathematical Society 1264. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4103-6/pbk; 978-1-4704-5501-9/ebook). v, 84 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Equivariant topological complexities. (English) Zbl 1387.55006

Grant, Mark (ed.) et al., Topological complexity and related topics. Mini-workshop on topological complexity and related topics, Mathematisches Forschungsinstitut Oberwolfach, Oberwolfach, Germany, February 28 – March 5, 2016. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3436-6/pbk; 978-1-4704-4405-1/ebook). Contemporary Mathematics 702, 1-15 (2018).
MSC:  55M30 57S10 55R91
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the Kobayashi pseudometric, complex automorphisms and hyperkähler manifolds. (English) Zbl 1406.32009

Bogomolov, Fedor (ed.) et al., Geometry over nonclosed fields. Proceedings of the Simons symposium, March 22–28, 2015. Cham: Springer (ISBN 978-3-319-49762-4/hbk; 978-3-319-49763-1/ebook). Simons Symposia, 1-17 (2017).
MSC:  32J27 32Q15
PDF BibTeX XML Cite
Full Text: DOI arXiv

The hyperholomorphic line bundle. (English) Zbl 1319.32020

Frühbis-Krüger, Anne (ed.) et al., Algebraic and complex geometry. In honour of Klaus Hulek’s 60th birthday. Based on the conference on algebraic and complex geometry, Hannover, Germany, September 10–14, 2012. Cham: Springer (ISBN 978-3-319-05403-2/hbk; 978-3-319-05404-9/ebook). Springer Proceedings in Mathematics & Statistics 71, 209-223 (2014).
MSC:  32Q20 53C25
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

On the orbit space of an irreducible representation of the special unitary group. (English. Russian original) Zbl 1304.22015

Trans. Mosc. Math. Soc. 2013, 145-164 (2013); translation from Tr. Mosk. Mat. O.-va 74, No. 1, 175-199 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the spectral height of \(F\)-compact spaces. (English. Russian original) Zbl 1325.54006

Sib. Math. J. 54, No. 3, 388-392 (2013); translation from Sib. Mat. Zh. 54, No. 3, 498-503 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On the orbit space of a three-dimensional compact linear Lie group. (English. Russian original) Zbl 1228.22015

Izv. Math. 75, No. 4, 815-836 (2011); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 75, No. 4, 165-188 (2011).
MSC:  22E45 22C05 22E15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Weyl’s law in the theory of automorphic forms. (English) Zbl 1230.11067

Tent, Katrin (ed.), Groups and analysis. The legacy of Hermann Weyl. Based on the conference in honour of Hermann Weyl, Bielefeld, Germany, September 2006. Cambridge: Cambridge University Press (ISBN 978-0-521-71788-5/pbk). London Mathematical Society Lecture Note Series 354, 133-163 (2008).
MSC:  11F72 11-02 58J50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software